# SDR MWEA97497

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, STA 218 TO 237 BTWN LONG 27R TO 28R INTERCOSTAL CORRODED.  MAINT REPAIRED IAW SRM 51-10-2, 51-30-2.
